# SDR USAA2010090391912

- Difficulty date: September 1, 2010
- Submitted: September 3, 2010
- Operation: Air carrier
- Aircraft: N102UW
- Make and model: Airbus A320-214
- Aircraft serial: 844
- Aircraft time: 32,879 hours, 16,924 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge Pin
- Part number: D5755103920000
- Condition: Corroded
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S4 CHECK - LEVEL 2 CORROSION ON NR 1 RIGHT SPOILER CENTER HINGE PINS.  REPLACED NR 1 RIGHT SPOILER CENTER HINGE PINS IAW JOB CARD 26C60057086 JPC.
